advertisement
Question
Posted by: frodo | 2010-10-26

Spotting during last week of active pill

Hi, I have been on Marvelon for the last 4 years now and noticed for the last 3 months now that I have very light break through bleeding/spotting during the last week of the active pill exactly. Never happened before. Only see a tiny amount of blood on the toilet paper.

I have been taken hypertention medication for 3 months now as well, could this be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

What medication are you taking?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Frodo | 2010-11-04

Hi Doc, apologies for the late response. Taking vectoryl plus.

Reply to Frodo
Posted by: gynaedoc | 2010-10-27

What medication are you taking?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement